# SDR DALA2023041703014

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719264) LH FWD CARGO SIDEWALL BEAM STA 500C ANGLE SUPPORT BARCKETS BETWEEN BEAM AND BELOW FLOOR TRANSITION PLATE UPPER FWD MOUNTING FASTENER NOT INSTALLED CORRECTLY. REPAIRED FRAME AT STA 500C LBL25 IAW DELTA ER/A 607791-14 REV ORIG.
